Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
steelman

Help qith back/shoulders

Recommended Posts

I just finished my 6 months of accutane. I started on 40 mg a day for the first while and then moved up to 80 mg (I fluciate between 180 and 200 lbs) Should I have been on a higher dose? And what should I do now that I am not completely clear? My face is good but I am still getting pimples on my body, mainly my upper back. Should I keep going or stop?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×